# SDR HNAA0600059

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 36,660 hours, 40,387 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT CAME ON IN FLIGHT AND WOULD NOT RESET.  REMOVED AND REPLACED NR 1 AC GCU, NO FIX.  REMOVED AND REPLACED NR 1 AC GENERATOR, NO FIX.  REMOVED AND REPLACED NR 1 BRUSH BLOCK, NO FIX.
